# SDR SWAA062924

- Difficulty date: August 9, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 9,060 hours, 5,036 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 417N5214116
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS LIGHT INOP AT ROW 1 ABC.  REMOVED AND REPLACED EEPLS LIGHT HARNESS PER MM.
